Alert archive / Wisconsin / Gale Watches in 2021
Gale Watch 20, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Nov 19, 2021, 1:45 PM CST. It took effect at Nov 21, 2021, 3:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 19, 2021, 1:45 PM CST (19:45 UTC)
- In effect from
- Nov 21, 2021, 3:00 PM CST
- Expired
- Nov 20, 2021, 1:44 PM CST
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
014 WHUS73 KMKX 191945 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 145 PM CST Fri Nov 19 2021 LMZ643>646-200345- /O.CON.KMKX.SC.Y.0099.211120T0200Z-211120T1800Z/ /O.NEW.KMKX.GL.A.0020.211121T2100Z-211122T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 145 PM CST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON CST SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WHAT...For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft expected. For the Gale Watch, northwest winds 15 to 25 kt with gusts up to 40 kt and waves 2 to 4 ft possible. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, from 8 PM this evening to noon CST Saturday. For the Gale Watch, from Sunday afternoon through Monday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-200345- /O.NEW.KMKX.GL.A.0020.211121T2100Z-211122T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 145 PM CST Fri Nov 19 2021 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt and waves 6 to 11 ft possible. * WHERE...All Open Waters of Lake Michigan. * WHEN...From Sunday afternoon through Monday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A brief period of storm force gusts could be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
4 follow-up statements
734 WHUS73 KMKX 200219 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 819 PM CST Fri Nov 19 2021 LMZ643>646-201300- /O.CON.KMKX.SC.Y.0099.000000T0000Z-211120T1800Z/ /O.CON.KMKX.GL.A.0020.211121T2100Z-211122T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 819 PM CST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WHAT...For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft. For the Gale Watch, northwest winds 15 to 25 kt with gusts up to 40 kt and waves 2 to 4 ft possible. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, until noon CST Saturday. For the Gale Watch, from Sunday afternoon through Monday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-201300- /O.CON.KMKX.GL.A.0020.211121T2100Z-211122T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 819 PM CST Fri Nov 19 2021 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt and waves 7 to 12 ft possible. * WHERE...All Open Waters of Lake Michigan. * WHEN...From Sunday afternoon through Monday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
622 WHUS73 KMKX 200856 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 256 AM CST Sat Nov 20 2021 LMZ643>646-201800- /O.CON.KMKX.SC.Y.0099.000000T0000Z-211120T1800Z/ /O.CON.KMKX.GL.A.0020.211121T2100Z-211122T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 256 AM CST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WHAT...For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft. For the Gale Watch, northwest winds 15 to 25 kt with gusts up to 40 kt and waves 2 to 4 ft possible. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, until noon CST today. For the Gale Watch, from Sunday afternoon through Monday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-201800- /O.CON.KMKX.GL.A.0020.211121T2100Z-211122T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 256 AM CST Sat Nov 20 2021 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt and waves 7 to 12 ft possible. * WHERE...All Open Waters of Lake Michigan. * WHEN...From Sunday afternoon through Monday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
740 WHUS73 KMKX 201525 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 925 AM CST Sat Nov 20 2021 LMZ643>646-202330- /O.CON.KMKX.SC.Y.0099.000000T0000Z-211120T1800Z/ /O.CON.KMKX.GL.A.0020.211121T2100Z-211122T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 925 AM CST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WHAT...For the Small Craft Advisory, waves 2 to 4 ft. For the Gale Watch, northwest winds 15 to 25 kt with gusts up to 35 kt and waves 2 to 4 ft possible. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, until noon CST today. For the Gale Watch, from Sunday afternoon through Monday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-202330- /O.CON.KMKX.GL.A.0020.211121T2100Z-211122T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 925 AM CST Sat Nov 20 2021 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and waves 6 to 11 ft possible. * WHERE...All Open Waters of Lake Michigan. * WHEN...From Sunday afternoon through Monday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
595 WHUS73 KMKX 201944 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 144 PM CST Sat Nov 20 2021 LMZ261-362-364-563-210345- /O.UPG.KMKX.GL.A.0020.211121T2100Z-211122T1800Z/ /O.NEW.KMKX.GL.W.0029.211121T2000Z-211122T1500Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- 144 PM CST Sat Nov 20 2021 ...GALE WARNING IN EFFECT FROM 2 PM SUNDAY TO 9 AM CST MONDAY... * WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt and waves 7 to 10 ft expected. * WHERE...Northern Third of the Open Waters of Lake Michigan. * WHEN...From 2 PM Sunday to 9 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-366-565-567-643>646-669-671-673-675-777-779-868-870-872- 874-876-878-210345- /O.UPG.KMKX.GL.A.0020.211121T2100Z-211122T1800Z/ /O.NEW.KMKX.GL.W.0029.211121T2000Z-211122T0900Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 144 PM CST Sat Nov 20 2021 ...GALE WARNING IN EFFECT FROM 2 PM SUNDAY TO 3 AM CST MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and waves 6 to 11 ft expected. * WHERE...Southern Two Thirds of the Open Waters of Lake Michigan, and Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 2 PM Sunday to 3 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Nov 19, 9:52 AM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Nov 19, 9:52 AM CST, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
952 AM CST Fri Nov 19 2021
.UPDATE...
(Issued 952 AM CST Fri Nov 19 2021)
High based clouds are filtering in from the northwest associated
with a shortwave trough. Even with the cloud coverage moving in,
should still see some filtered sunshine through the afternoon.
RAH
&&
.SHORT TERM...
(Issued 321 AM CST Fri Nov 19 2021)
Today through Saturday:
High pressure is nosing into the area this morning from the west,
with winds slowly decreasing. With mostly clear skies,
temperatures should continue to fall to around 20 by daybreak.
Highs today will reach the mid to upper 30s, with clouds
increasing this afternoon. Winds will initially be light and
variable this morning, but will start to increase from the south
this afternoon as the high shifts east. Lows tonight will be mild,
with low to mid 30s expected.
This will set the stage for a mild Saturday, with temperatures
reaching the mid to upper 40s. A weak surface trough will pass
through the area on Saturday, but other than a slight shift in
wind direction, little impact is expected.
Boxell
&&
.LONG TERM...
(Issued 321 AM CST Fri Nov 19 2021)
Saturday night through Thursday:
A much stronger front will move through the area Sunday. A few
rain showers or areas of drizzle will be possible late Saturday
night and early Sunday morning, but any precip will be light.
Flurries and light snow showers are then expected across most of
the area Sunday afternoon with the upper trough and strong low
level cold advection. Temperatures may top out in the upper 30s to
around 40 ahead of the front, but will fall very quickly into the
20s once the front passes. Lows Sunday night look to be in the
teens. Wind chills Sunday night will drop well into the single
digits, with northwest winds gusting to around 30 MPH. Highs
Monday will be in the upper 20s to around 30.
The rest of next week looks relatively active with a couple of
systems moving through the area. Tough to nail down particulars at
this distance, but temperatures will likely be a bit of a
roller coaster Tuesday through Thursday.
Boxell
&&
.AVIATION...
(Issued 952 AM CST Fri Nov 19 2021)
VFR conditions continue with high based clouds around 15-20 kft
moving in from the northwest. Winds will become more southerly
this afternoon and increase into tonight with gusts around 20
knots into Saturday morning and shifting to the southwest by
Saturday afternoon. Lower ceilings around 9 kft move in early
Saturday morning for areas east of MSN.
RAH
&&
.MARINE...
(Issued 321 AM CST Fri Nov 19 2021)
South winds will increase across the lake later today, with gusts
to around 30 knots expected tonight. For the nearshore waters, a
Small Craft Advisory is in effect starting this evening, and
continuing through mid day on Saturday.
Relatively light winds are expected Saturday night, before a very
strong cold front passes through the lake Sunday afternoon. This
will bring strong northwest winds, with gales looking increasingly
likely for later Sunday through Monday.
Boxell
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...8 PM Friday
to noon Saturday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Nov 19, 3:24 AM CST, 10 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 324 AM CST Fri Nov 19 2021 WIZ046-047-051-052-056>060-062>072-200930- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 324 AM CST Fri Nov 19 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-200930- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 324 AM CST Fri Nov 19 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight South winds will increase this afternoon and evening. A Small Craft Advisory is in effect starting this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday South winds will remain gusty Saturday morning. A Small Craft Advisory will remain in effect through mid day Saturday. Westerly gales are possible Sunday night and Monday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-200930- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 324 AM CST Fri Nov 19 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Westerly gales are looking more likely for Sunday night and Monday. A few storm force gusts are not out of the question. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 3:03 AM CST | Small Craft Advisory | MKX | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.